# SDR SWAA2014062629417

- Difficulty date: February 28, 2014
- Submitted: June 26, 2014
- Operation: Air carrier
- Aircraft: N7814B
- Make and model: Boeing 737-7K9
- Aircraft serial: 30042
- Aircraft time: 38,072 hours, 18,844 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: AMC02PA03W
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR ESCAPE SLIDE LIGHT CONNECTOR BROKEN.  R & R CONNECTOR IAW MM.
